# SDR AALA991581

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Row 16-25
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FROM 16D TO 25D INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
